A Stability Theorem for Non-Abelian Actions on Threadlike Homogeneous Spaces

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 207)

Abstract

Let \(G = \mathbb {G}_n^r\) be the \((n+1)\)-dimensional reduced threadlike Lie group, H an arbitrary closed subgroup of G and \(\Gamma \subset G\) a non-abelian discontinuous group for G / H. Unlike the setting where \(\Gamma \) is abelian, we show that the stability property holds on the related parameter space.

Keywords

Reduced threadlike group Discontinuous subgroup Stability etc. 

2010 Mathematics Subject Classification numbers

Primary 22E27 Secondary 32G 05 

References

  1. 1.
    Baklouti, A., Khlif, F.: Proper actions on some exponential solvable homogeneous spaces. Int. J. Math. 16(9), 941–955 (2005)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Baklouti, A., Kédim, I.: On the deformation space of Clifford-Klein forms of some exponential homogeneous spaces. Int. J. Math. 20(7), 817–839 (2009)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Baklouti, A., Khlif, F.: Deforming discontinuous subgroups for threadlike homogeneous spaces. Geom. Dedicata 146, 117–140 (2010)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Baklouti, A., Khlif, F., Koubaa, H.: On the geometry of stable discontinuous subgroups acting on threadlike homogeneous spaces. Math. Notes 89(6), 761–776 (2011)CrossRefMATHGoogle Scholar
  5. 5.
    Baklouti, A.: On discontinuous subgroups acting on solvable homogeneous spaces. Proc. Japan Acad. Ser. A 87(9), 173–177 (2011)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Baklouti, A., Dhieb, S., Tounsi, K.: When is the deformation space \({T}(\Gamma, H_{2n+1}, H)\) a smooth manifold? Int. J. Math. 22(11), 1–21 (2011)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Baklouti, A., Ghaouar, S., Khlif, F.: Discontinuous groups acting on \((\mathbb{H}_{2n+1}^r \times \mathbb{H}_{2n+1}^r) / \Delta \). Adv. Pure Appl. Math. 6(2), 63–79 (2015)MathSciNetMATHGoogle Scholar
  8. 8.
    Baklouti, A., Ghaouar, S., Khlif, F.: Deforming discontinuous subgroups of reduced Heisenberg groups. Kyoto J. Math. 55(1), 2019–242 (2015)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Khlif, F.: A stability on layers theorem for reduced threadlike Lie groups. Int. J. Math. 26(6), 32p (2015)Google Scholar
  10. 10.
    Kobayashi, T.: Proper action on homogeneous space of reductive type. Math. Ann. 285, 249–263 (1989)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Kobayashi, T.: Discontinuous groups acting on homogeneous spaces of reductive type. Proceeding of the Conference on Representation Theory of Lie Groups and Lie Algebras Held in 1990 August–September at Fuji- Kawaguchiko (ICM-90 Satellite Conference). Word Scientific, pp. 59–75 (1992)Google Scholar
  12. 12.
    Kobayashi, T.: On discontinuous groups on homogeneous space with noncompact isotropy subgroups. J. Geom. Phys. 12, 133–144 (1993)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Kobayashi, T.: Criterion of proper action on homogeneous space of reductive type. J. Lie Theory 6, 147–163 (1996)MathSciNetMATHGoogle Scholar
  14. 14.
    Kobayashi, T.: Deformation of compact Clifford-Klein forms of indefinite Riemannian homogeneous manifolds. Math. Ann. 310, 394–408 (1998)MathSciNetGoogle Scholar
  15. 15.
    Kobayashi, T.: Discontinuous groups for non-Riemannian homogeneous space. In: Engquist, B., Schmid, W. (eds.) Mathematics Unlimited-2001 and Beyond, pp. 723–747. Springer, New York (2001)CrossRefGoogle Scholar
  16. 16.
    Kobayashi, T., Nasrin, S.: Deformation of properly discontinuous action of \({\mathbb{Z}}^k\) on \({\mathbb{R}}^{k+1}\). Int. J. Math. 17, 1175–1193 (2006)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Weil, A.: Remarks on the cohomology of groups. Ann. Math. 80, 149–157 (1964)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsFaculty of Sciences at SfaxSfaxTunisia

Personalised recommendations